# SDR AALA201810299007

- Difficulty date: October 1, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: D5754169000400
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MIGRATED HINGE ARM NR 1 AILERON BEARING ON LEFT HAND WING. REPLACED AILERON HINGE SUPPORT FRAME NR 1 ON LEFT HAND WING PER AMM 57-51-31-400-001-A.
